| Model Number |
N/A |
| Medical Device Problem Code |
Misassembled (1398)
| Health Effect - Clinical Code |
Needle Stick/Puncture (2462)
| Date of Event |
03/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported that when opening the package to use the product, the needle pricks the doctor¿s hand because there is no protective cap on the needle.The protective cap was missing from the start.There was no patient contact.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of missing needle cover is confirmed and was determined to be supplier related.One 22 ga x 0.75 in safestep infusion set was returned for evaluation.An initial visual observation revealed the sample was returned with its packaging and wrapped in the white packaging cardstock.Upon opening the cardstock, the needle was observed to be missing the factory needle cover.No evidence of use was observed on the sample.These findings suggest the factory needle cover was not placed onto the needle during the manufacturing process.This complaint will be recorded for future trending and monitoring purposes.